Free rational points on smooth hypersurfaces

Browning TD, Sawin W. 2020. Free rational points on smooth hypersurfaces. Commentarii Mathematici Helvetici. 95(4), 635–659.


Journal Article | Published | English

Scopus indexed
Author
Department
Abstract
Motivated by a recent question of Peyre, we apply the Hardy–Littlewood circle method to count “sufficiently free” rational points of bounded height on arbitrary smooth projective hypersurfaces of low degree that are defined over the rationals.
Publishing Year
Date Published
2020-12-07
Journal Title
Commentarii Mathematici Helvetici
Volume
95
Issue
4
Page
635-659
ISSN
eISSN
IST-REx-ID

Cite this

Browning TD, Sawin W. Free rational points on smooth hypersurfaces. Commentarii Mathematici Helvetici. 2020;95(4):635-659. doi:10.4171/CMH/499
Browning, T. D., & Sawin, W. (2020). Free rational points on smooth hypersurfaces. Commentarii Mathematici Helvetici. European Mathematical Society. https://doi.org/10.4171/CMH/499
Browning, Timothy D, and Will Sawin. “Free Rational Points on Smooth Hypersurfaces.” Commentarii Mathematici Helvetici. European Mathematical Society, 2020. https://doi.org/10.4171/CMH/499.
T. D. Browning and W. Sawin, “Free rational points on smooth hypersurfaces,” Commentarii Mathematici Helvetici, vol. 95, no. 4. European Mathematical Society, pp. 635–659, 2020.
Browning TD, Sawin W. 2020. Free rational points on smooth hypersurfaces. Commentarii Mathematici Helvetici. 95(4), 635–659.
Browning, Timothy D., and Will Sawin. “Free Rational Points on Smooth Hypersurfaces.” Commentarii Mathematici Helvetici, vol. 95, no. 4, European Mathematical Society, 2020, pp. 635–59, doi:10.4171/CMH/499.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1906.08463

Search this title in

Google Scholar